# SDR CALA2016111100882

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 84,684 hours, 17,607 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Odor
- Location: Galley
- Part time: 3,395 hours, 669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIR RETURN, F/A AND PILOTS SMELLED ODOR REAR GALLEY. PULLED ALL CB AND REMOVED OVENS ODOR CONTINUES. ALL AFT GALLEY OVENS REPLACED. OVEN 411 - ELECTRICAL ODOR FAN SQUEALS, OVEN 412 - BURNT MATERIAL ON HEATING COIL, OVEN 413 - REPLACED AS PRECAUTION.
